MathSciNet Relay Station
MathSciNet bibliographic data
MR2154103 35Q72 (35B40 74H40 74K20)
Rivera, J. E. Muñoz; Oquendo, H. Portillo; Santos, M. L. Asymptotic behavior to a von Kármán plate with boundary memory conditions. Nonlinear Anal. 62 (2005), no. 7, 1183–1205.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement